Advertisement

Arkiv för Matematik

, Volume 26, Issue 1–2, pp 21–40 | Cite as

Unique continuation inCR manifolds and in hypo-analytic structures

  • M. S. Baouendi
  • F. Treves
Article

Keywords

Vector Bundle Holomorphic Function Open Neighborhood Real Hypersurface Integrable Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. BCT.Baouendi, M. S., Chang, C. H. andTreves, F., Microlocal hypo-analyticity and extension ofCR functions,J. Diff. Geom. 18 (1983), 331–391.MATHMathSciNetGoogle Scholar
  2. BT.Baouendi, M. S. andTreves, F., A property of the functions and distributions annihilated by a locally integrable system of complex vector fields,Ann. of Math. 113 (1981), 387–421.CrossRefMathSciNetGoogle Scholar
  3. BZ.Baouendi, M. S. andZachmanoglou, E. C., Unique continuation of solutions of partial differential equations and inequalities from manifolds of any dimension.Duke Math. J. 45 (1978), 1–13.MATHCrossRefMathSciNetGoogle Scholar
  4. R.Rosay, J. P., Sur un problème d’unicitè pour les fonctions C. R.C. R. Acad. Sci. Paris 302 (1986), 9–11.MATHMathSciNetGoogle Scholar
  5. T.Treves, F., Hypo-analytic structures,Contemporary Mathematics 27 (1984), 23–44.MathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1988

Authors and Affiliations

  • M. S. Baouendi
    • 1
  • F. Treves
    • 2
  1. 1.Purdue UniversityWest LafayetteU.S.A.
  2. 2.Rutgers UniversityNew BrunswickU.S.A.

Personalised recommendations